# SDR TWAA9714001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars Printer
- Part number: 80555154503
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

STL - FLT 360 - DURING CRUISE, ACARS PRINTER SHOCKED THE FIRST OFFICER.  FLIGHT CREW THEN PULLED THE CIRCUIT BREAKER.  SECURED ACARS PRINGER CASE GROUND.  (M)
